On some sequence spaces generated by - and -difference of infinite matrices.
International journal of open problems in computer science and mathematics, Tome 2 (2009) no. 4, p. 496 Cet article a éte moissonné depuis la source European Digital Mathematics Library

Voir la notice de l'article

Classification : 40C05
Keywords: image inpainting, cellular neural network, digital images, isophotes, PSNR ratio
@article{IJOPCM_2009__2_4_224988,
     author = {Dutta, Hemen},
     title = {On some sequence spaces generated by - and -difference of infinite matrices.},
     journal = {International journal of open problems in computer science and mathematics},
     pages = {496},
     year = {2009},
     volume = {2},
     number = {4},
     zbl = {1206.40005},
     language = {en},
     url = {http://geodesic.mathdoc.fr/item/IJOPCM_2009__2_4_224988/}
}
TY  - JOUR
AU  - Dutta, Hemen
TI  - On some sequence spaces generated by - and -difference of infinite matrices.
JO  - International journal of open problems in computer science and mathematics
PY  - 2009
SP  - 496
VL  - 2
IS  - 4
UR  - http://geodesic.mathdoc.fr/item/IJOPCM_2009__2_4_224988/
LA  - en
ID  - IJOPCM_2009__2_4_224988
ER  - 
%0 Journal Article
%A Dutta, Hemen
%T On some sequence spaces generated by - and -difference of infinite matrices.
%J International journal of open problems in computer science and mathematics
%D 2009
%P 496
%V 2
%N 4
%U http://geodesic.mathdoc.fr/item/IJOPCM_2009__2_4_224988/
%G en
%F IJOPCM_2009__2_4_224988
Dutta, Hemen. On some sequence spaces generated by - and -difference of infinite matrices.. International journal of open problems in computer science and mathematics, Tome 2 (2009) no. 4, p. 496. http://geodesic.mathdoc.fr/item/IJOPCM_2009__2_4_224988/